| Model Number |
H7493892815200 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 85% stenosed target lesion was located in the moderately tortuous and severely calcified left anterior descending artery.A 2.00mm x 15mm maverick balloon catheter was advanced to cross the lesion.However, during the procedure, it was noted that the balloon ruptured.The device was safely removed, and the procedure was completed with a different device.No patient complications were reported, and the patient was in good condition.
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a most probable investigation conclusion code of adverse event related to patient condition to the event as it is most likely an interaction occurred between the balloon and the patient's anatomy that contributed to the reported event.It was reported that the balloon burst due to severe calcification of the lesion.The target lesion was located in the lad and was moderately tortuous, severely calcified and stenosed, these anatomical features likely contributed to the reported event.
Event or Problem Description
It was reported that balloon rupture occurred.The 85% stenosed target lesion was located in the moderately tortuous and severely calcified left anterior descending artery.A 2.00mm x 15mm maverick? balloon catheter was advanced to cross the lesion.However, during the procedure, it was noted that the balloon ruptured.The device was safely removed, and the procedure was completed with a different device.No patient complications were reported, and the patient was in good condition.